MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archinte.144.11.2271

Медицинская библиотека · Archives of internal medicine · 1984

Hydralazine hoarseness. A new appearance of drug-induced systemic lupus erythematosus.

Weiser G A, Forouhar F A, White W B

Клинический случайСтатьяПеревод в очереди

Аннотация

Otolaryngologic involvement is rarely a manifestation of drug-induced systemic lupus erythematosus (SLE). Hoarseness developed in a 60-year-old man that was secondary to ulcerated lesions, which involved the epiglottis and aryteno-epiglottic folds, with serologic evidence of SLE after he had been treated with hydralazine for six months. Histopathologic study of an epiglottic "pseudotumor" disclosed necrotizing vasculitis. To our knowledge, this is the first reported case of laryngeal involvement as a complication of hydralazine-induced SLE.

Для цитирования: Weiser G A, Forouhar F A, White W B. Hydralazine hoarseness. A new appearance of drug-induced systemic lupus erythematosus.. Archives of internal medicine. 1984. DOI: 10.1001/archinte.144.11.2271.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.